# SDR SWAA090322

- Difficulty date: January 14, 2009
- Submitted: January 15, 2009
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 26,319 hours, 15,053 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS TRACK LENS BROKEN AT ROW 1.  REMOVED AND REPLACED LENS PER SRM.
